MathSciNet Relay Station
MathSciNet bibliographic data
MR1121219 (92e:35179) 35R60 (35B05 60H15 76D05)
Schmalfuss, B. Long-time behaviour of the stochastic Navier-Stokes equation. Math. Nachr. 152 (1991), 7–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement